# SDR SWAA970463

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718610
- Condition: Malfunctioned
- Location: A-Hyd Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO PHX, DUE TO A-SYSTEM HYDRAULIC PUMP OVERHEAT LIGHT ILLUMINATING.  AIRCRAFT LANDED AT PHX WITHOUT INCIDENT. REMOVED AND REPLACED PUMP AND A-SYSTEM PRESSURE MODULE PER M/M.
